Volume 19, Issue 1 (International Journal of Engineering 2008)                   IJIEPR 2008, 19(1): 13-16 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hadian Dehkordi M, Cheraghi C. MAXIMAL INDEPENDENT SETS FOR THE PIXEL EXPANSION OF GRAPH ACCESS STRUCTURE. IJIEPR. 2008; 19 (1) :13-16
URL: http://ijiepr.iust.ac.ir/article-1-162-en.html
Abstract:   (5471 Views)
     
Type of Study: Research | Subject: Other Related Subject
Received: 2010/09/8

Cited by [1] [PDF 96 KB]  (290 Download)
Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb